# SDR SWAA2023031398649

- Difficulty date: February 4, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TRANSITION ANGLE767-787 HAS CORROSION AROUND MULTIPLE FASTNER HOLES. MARKED.<[01] REMOVED CORROSION RIGHT TRANSITION ANGLE STA 767-787. REMAINING THICKNESS 0.030?. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] VERIFIED C/A #1.;[03] REMOVED RIGHT TRANSITION ANGLE (SHIELD) STA 767-787+6 PER SRM 51-40-02;[04] LOCATED AND DRILLE SHIELD PART #146A8127U12 PER SRM.51-10-02;[05] INSTALLED NEW SHIELD PER SRM 51-40-02.;[06] C/W INSPECTION
